MathSciNet Relay Station
MathSciNet bibliographic data
MR1500942 26B10
Dederick, L. S. On the character of a transformation in the neighborhood of a point where its Jacobian vanishes. Trans. Amer. Math. Soc. 14 (1913), no. 1, 143–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement